Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 327, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2008, 5:39 AM CDT for 4 counties in Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 5:39 AM CDT (10:39 UTC)
- Expired
- May 26, 2008, 6:32 AM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:20 AM CDT | HAIL 0.88 | Tulsa, OK | 65TH AND HARVARD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 261039
SVRTSA
OKC037-113-117-143-261145-
/O.NEW.KTSA.SV.W.0327.080526T1039Z-080526T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 645 AM CDT
* AT 538 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSAGE TO TERLTON...MOVING EAST AT 37 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MANNFORD...
WESTPORT...SAND SPRINGS...SKIATOOK...SPERRY...TULSA...
COLLINSVILLE...OWASSO AND BROKEN ARROW.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3645 9601 3643 9600 3644 9581 3626 9581
3622 9582 3617 9582 3617 9579 3603 9578
3608 9662 3647 9663
TIME...MOT...LOC 1039Z 268DEG 32KT 3632 9632 3621 9640
$$2 follow-up statements
000
WWUS54 KTSA 261105
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT MON MAY 26 2008
OKC037-113-117-143-261145-
/O.CON.KTSA.SV.W.0327.000000T0000Z-080526T1145Z/
OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
605 AM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR PAWNEE...TULSA...NORTHEASTERN CREEK AND SOUTHEASTERN OSAGE
COUNTIES...
AT 603 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLLINSVILLE TO SAND SPRINGS...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND SPRINGS...
GRAY...OWASSO...TULSA AND BROKEN ARROW.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3627 9655 3633 9601 3639 9582 3626 9581
3622 9582 3617 9582 3617 9579 3603 9578
3607 9654
TIME...MOT...LOC 1105Z 268DEG 32KT 3632 9581 3617 9613
$$000
WWUS54 KTSA 261132
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 AM CDT MON MAY 26 2008
OKC037-113-117-143-261141-
/O.CAN.KTSA.SV.W.0327.000000T0000Z-080526T1145Z/
OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
631 AM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE...WESTERN AND NORTHERN
TULSA COUNTY...NORTHERN CREEK AND SOUTHEASTERN OSAGE COUNTIES IS
CANCELLED...
ATHE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN AND SOUTHERN
TULSA COUNTY.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3627 9655 3633 9601 3639 9582 3626 9581
3622 9582 3617 9582 3617 9579 3603 9578
3607 9654
TIME...MOT...LOC 1131Z 268DEG 32KT 3633 9552 3618 9584
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:00 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 26, 3:00 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 300 AM CDT MON MAY 26 2008 .DISCUSSION... ONCE AGAIN...A LINE OF THUNDERSTORMS HAS MOVE INTO NORTHEAST OKLAHOMA EARLY THIS MORNING. ANTICIPATE A DECREASE IN ACTIVITY AS THE LINE MOVES INTO ARKANSAS DUE TO LESS FAVORABLE CONDITIONS. WILL LEAVE LOW CHANCE POPS IN FOR THIS MORNING...THOUGH MAY MAKE FINAL ADJUSTMENTS TO THE FIRST PERIOD AFTER A LAST LOOK AT RADAR. LEFT OVER OUTFLOW BOUNDARIES AND MCV FROM THIS CONVECTIVE COMPLEX COULD BRING ABOUT THUNDERSTORMS AGAIN THIS AFTERNOON...BUT EXPECT THIS TO OCCUR PRIMARILY NORTH AND EAST OF THE FORECAST AREA. UNSTABLE AND WEAKLY CAPPED ENVIRONMENT REMAINS OVER THE REGION...WITH SEVERE WEATHER ONCE AGAIN POSSIBLE WITH ANY STORMS THAT DO DEVELOP DURING THE HEAT OF THE DAY. DO NOT BELIEVE CONVECTIVE CLOUD DEBRIS WILL LAST FOR VERY LONG TODAY...SO SHOULD SEE A VERY WARM MEMORIAL DAY ACROSS THE AREA AND STAYED WITH THE WARMER MAV NUMBERS. COLD FRONT WILL SLOWLY MOVE FURTHER SOUTH THROUGH KANSAS TODAY. SURFACE LOW EXPECTED OVER THE OKLAHOMA PANHANDLE WITH A DRY LINE EXTENDING SOUTH INTO WEST TEXAS. THESE BOUNDARIES WILL BECOME CONVECTIVELY ACTIVE AGAIN THIS AFTERNOON AND WILL LIKELY DEVELOP INTO ANOTHER EASTWARD MOVING MCS DURING THE NIGHT AS THE LLJ INCREASES. WHILE ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WEST AND NORTH OF THE AREA...EXPECT A DECREASE IN SEVERE POTENTIAL AS THE MCS MOVES INTO THE FA OVERNIGHT. WITH THAT SAID...COULD STILL SEE A FEW STORMS REACHING THE FA CAPABLE OF PRODUCING LARGE HAIL AND STRONG WIND GUSTS. LEFT OVER OUTFLOW BOUNDARIES FROM THE MCS MAY PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT AHEAD OF THE COLD FRONT DURING THE DAY TUESDAY. THE COLD FRONT WILL THEN PUSH SOUTH ACROSS THE FA TUESDAY AND TUESDAY NIGHT. WHILE MOST OF THE MEDIUM RANGE MODELS HAVE THE FRONT SOUTH OF THE AREA BY WEDNESDAY...00Z GFS IS A LITTLE SLOWER. WILL THEREFORE LEAVE IN SOME LOW POPS WEDNESDAY AND WEDNESDAY NIGHT FOR CONVECTION NEAR THE FRONT AND ANY POST FRONTAL PRECIP. SEVERE WEATHER CHANCES...MAINLY HAIL AND WIND...WILL CONTINUE ALONG THE COLD FRONT...WITH THE BEST CHANCES OCCURRING TUESDAY AFTERNOON DURING PEAK HEATING. MUCH COOLER AIR BEHIND THE FRONT AND CLOUDY SKIES WILL BRING TEMPERATURES BACK TO NEAR NORMAL FOR LATE MAY ON WED/WED NIGHT. SURFACE HIGH QUICKLY SHIFTS INTO THE MIDWEST...BRINGING RETURN FLOW INTO THE FA BY THURSDAY. UPPER HIGH PRESSURE AND INCREASING MID LEVEL TEMPERATURES SHOULD KEEP THE AREA DRY THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT WILL MOVE THROUGH THE CENTRAL PLAINS AND MIDWEST DURING THE WEEKEND. NEARLY ZONAL UPPER FLOW WILL MAKE IT DIFFICULT FOR THE FRONT TO MAKE MUCH SOUTHERLY PROGRESS THROUGH OKLAHOMA AND ARKANSAS. 00Z GFS BRINGS THE FRONT JUST INTO THE NORTHERN PORTION OF THE FA...WHILE THE 00Z ECMWF/CANADIAN TAKE THE FRONT A LITTLE FURTHER SOUTH. WILL GO AHEAD AND LEAVE IN LOW CHANCE POPS FOR THE WEEKEND DUE TO THE UNCERTAINTY. UPPER RIDGING BUILDS BACK OVER THE SOUTHERN PLAINS EARLY NEXT WEEK. 12Z ECMWF MUCH STRONGER WITH THE HIGH AND THICKNESS VALUES COMPARED TO THE GFS...THOUGH NEW 00Z ECMWF LOOKS LESS AMPLIFIED AND A LITTLE MORE IN LINE WITH THE GFS. HAVE GONE NEAR OR A LITTLE WARMER THAN MEX GUIDANCE TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 71 88 62 / 20 30 50 60 FSM 92 72 88 68 / 20 30 50 60 MLC 92 74 88 66 / 10 30 50 60 BVO 92 68 84 61 / 20 40 50 50 FYV 88 68 83 64 / 20 30 60 60 BYV 89 69 81 63 / 20 40 70 60 MKO 91 70 84 64 / 10 30 50 60 MIO 91 69 82 59 / 30 60 70 50 F10 91 70 87 62 / 10 30 50 60 HHW 88 73 89 73 / 20 30 20 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....03
Hazardous weather outlook, May 26, 5:15 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT MON MAY 26 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT MON MAY 26 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WHILE AN ISOLATED MARGINALLY SEVERE STORM WILL BE POSSIBLE EARLY THIS MORNING...THE OVERALL TREND WILL BE FOR THE CURRENT ACTIVITY TO LESSEN IN INTENSITY AS THE MORNING WEARS ON. AN OUTFLOW BOUNDARY FROM THE ONGOING STORMS WILL STALL NEAR OR SOUTH OF INTERSTATE 40 THIS MORNING. THIS BOUNDARY WILL LIFT NORTH AND BECOME MORE DIFFUSE LATER THIS MORNING AND THIS AFTERNOON ONCE STRONG SURFACE HEATING COMMENCES. IF THIS BOUNDARY REMAINS INTACT INTO THE AFTERNOON...IT MAY BECOME A FOCUS FOR INTENSE CONVECTIVE DEVELOPMENT AT THAT TIME. THE MORE LIKELY SCENARIO IS FOR SEVERE THUNDERSTORM DEVELOPMENT TO OCCUR WELL TO OUR NORTH AND NORTHWEST IN KANSAS BY LATE THIS AFTERNOON NEAR A STALLED OUT SURFACE BOUNDARY. MORE ISOLATED SEVERE STORMS MAY DEVELOP SOUTH ALONG A DRYLINE INTO WESTERN OKLAHOMA. THESE STORMS WILL LIKELY CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM THIS EVENING AND ADVANCE SOUTHEAST TOWARDS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WITH ISOLATED LARGE HAIL ALSO POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON OR MORE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY INTO EARLY WEDNESDAY RESULTING IN GREATER COVERAGE OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ANOTHER WEAKER COLD FRONT WILL APPROACH THE AREA OVER THE WEEKEND BRINGING A CHANCE OF THUNDERSTORMS AT THAT TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 26, 1:50 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT MON MAY 26 2008
OKZ054>056-059-060-064-260730-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
150 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA...WASHINGTON...OSAGE...NORTHWESTERN CREEK...
TULSA AND PAWNEE
AT 150 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF HULAH TO 20 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 32 MPH.
A LARGE PORTION OF NORTHWESTERN NOWATA...WASHINGTON...OSAGE...
NORTHWESTERN CREEK...TULSA AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 230 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3698 9555 3595 9635 3594 9663 3616 9663
3616 9681 3625 9683 3626 9688 3700 9612
TIME...MOT...LOC 0650Z 274DEG 28KT 3704 9608 3599 9694Special weather statement, May 26, 2:16 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT MON MAY 26 2008
OKZ054>057-059>061-064-260800-
CRAIG OK-CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-WASHINGTON OK-
216 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...NOWATA...
WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA AND PAWNEE
AT 216 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF WANN TO 5 MILES NORTHEAST OF
HOMINY TO 25 MILES WEST OF SHAMROCK...MOVING EAST AT 32 MPH.
A LARGE PORTION OF NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...
NOWATA...WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA AND PAWNEE
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 300 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
WITH BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING.
LAT...LON 3699 9519 3617 9582 3586 9615 3586 9618
3583 9618 3566 9636 3566 9660 3616 9661
3619 9673 3700 9591
TIME...MOT...LOC 0716Z 274DEG 28KT 3699 9582 3644 9628
3588 9698Special weather statement, May 26, 2:59 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CDT MON MAY 26 2008
OKZ056>058-060>064-066>068-070-260900-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-NOWATA
OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER OK-
259 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...ROGERS...DELAWARE...CRAIG...
OTTAWA...SOUTHEASTERN NOWATA...CENTRAL CREEK...TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND NORTHWESTERN CHEROKEE
AT 259 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF HOLLOW TO 4 MILES SOUTHWEST OF
CLAREMORE TO 5 MILES NORTHWEST OF DEPEW...MOVING EAST AT 39 MPH.
A LARGE PORTION OF NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE...
WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...SOUTHEASTERN NOWATA...
CENTRAL CREEK...NORTHWESTERN CHEROKEE...TULSA AND MAYES COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 400 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3699 9461 3654 9461 3626 9478 3577 9577
3580 9663 3586 9663 3629 9576 3700 9536
3700 9462
TIME...MOT...LOC 0759Z 272DEG 34KT 3695 9528 3629 9565
3584 9655Special weather statement, May 26, 4:45 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT MON MAY 26 2008
OKZ067-068-261045-
CHEROKEE OK-WAGONER OK-
445 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
AT 445 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF COWETA TO REDBIRD...MOVING
EAST AT 24 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD
AND COWETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3608 9513 3582 9517 3581 9560 3583 9565
3587 9565 3586 9571 3587 9573 3607 9565
TIME...MOT...LOC 0945Z 263DEG 21KT 3601 9556 3587 9559Special weather statement, May 26, 4:51 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT MON MAY 26 2008
OKZ060-064-261045-
CREEK OK-TULSA OK-
451 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND TULSA
AT 451 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF KELLYVILLE...MOVING EAST AT 33 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...LEONARD...
BIXBY...JENKS...GLENPOOL...BROKEN ARROW...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3610 9576 3591 9579 3591 9582 3586 9583
3586 9607 3586 9618 3586 9619 3585 9626
3608 9631
TIME...MOT...LOC 0951Z 259DEG 29KT 3592 9619Special weather statement, May 26, 5:00 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT MON MAY 26 2008
OKZ054-059-261045-
OSAGE OK-PAWNEE OK-
500 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 500 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF PAWNEE...MOVING EAST AT 27 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWNEE...BLACKBURN AND SKEDEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3652 9647 3626 9647 3625 9692 3633 9692
3634 9695 3645 9696
TIME...MOT...LOC 1000Z 268DEG 23KT 3634 9683The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:47 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 73 min |
| May 26, 1:36 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 69 min |
| May 26, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 40 min |
| May 26, 2:16 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Tulsa, Washington | 44 min |
| May 26, 2:59 AM CDT | Special Weather Statement | TSA | Craig, Creek, Delaware, Mayes, Ottawa, Rogers and 2 more | 61 min |
| May 26, 4:45 AM CDT | Special Weather Statement | TSA | Wagoner | 60 min |
| May 26, 4:51 AM CDT | Special Weather Statement | TSA | Tulsa | 54 min |
| May 26, 5:00 AM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| May 26, 5:06 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| May 26, 5:48 AM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| May 26, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 34 min |
| May 26, 6:24 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 49 min |
| May 26, 6:52 AM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| May 26, 8:40 AM CDT | Special Weather Statement | TSA | Nowata | 50 min |
| May 26, 9:26 AM CDT | Special Weather Statement | TSA | Nowata | 34 min |
| May 26, 10:12 AM CDT | Flash Flood Warning | TSA | Nowata | 5 hr |
| May 26, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 50 min |
| May 26, 12:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| May 26, 1:07 PM CDT | Special Weather Statement | TSA | Craig | 23 min |
| May 26, 2:08 PM CDT | River Flood Warning | TSA | Nowata | 3 days |
| May 26, 2:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more | 30 hr |
| May 26, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.